Monochromatic Hamiltonian t-tight Berge-cycles in hypergraphs

Dorbec, Paul and Gravier, Sylvain and Sárközy, Gábor (2008) Monochromatic Hamiltonian t-tight Berge-cycles in hypergraphs. Journal of Graph Theory, 59 (1). pp. 34-44.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5673

Update Item Update Item